EXACTECH, INC. LOGIC CR TIB INSERT SLOPE+, SZ 6, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-48-6009 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Insufficient Information (4580)
| Date of Event |
08/03/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported, approximately 8 years post op initial right tka, this 69 y/o male patient was revised due to poly wear.Everything was removed and replaced by competitors devices.No breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.No other patient information/medical history reported.Unable to obtain photos/x-rays.Product not returning - disposed at the hospital.
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation.(d10) concomitant device(s): femoral component cr, cemented size - 02-010-03-0360 - 3460195.Fit tibial tray cemented size 6f/5t - 02-012-45-6050 - 3680758.Three peg patella, 38mm - 200-02-38 - 3840256.
Additional Manufacturer Narrative
Section h10: (h3) the revision reported was likely the result of prosthesis wear of the tibial insert and/or patella possibly due to malalignment between the implants, high contact stresses during knee flexion/extension, third body wear, patient-related conditions, instability, or any combination of these possibilities.The cause and extent of the prosthesis wear cannot be determined because minimal information was provided, the revised components were not returned for evaluation, and no radiographs or images were provided.Section h11: *the following sections have corrected information: (h6) component code: 734, bearings.
Additional Manufacturer Narrative
The revision reported was likely the result of prosthesis wear of the tibial insert and/or patella possibly due to malalignment between the implants, high contact stresses during knee flexion/extension, third body wear, patient-related conditions, instability, or any combination of these possibilities.The cause and extent of the prosthesis wear cannot be determined because minimal information was provided, the revised components were not returned for evaluation, and no radiographs or images were provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.